MathSciNet Relay Station
MathSciNet bibliographic data
MR88233 (19,487c) 76.0X
Proudman, J. Oscillations of tide and surge in an estuary of finite length. J. Fluid Mech. 2 (1957), 371–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement